# SDR 9625909980

- Difficulty date: December 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9344
- Make and model: Doug DC-9-31
- Aircraft serial: 47440
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 676-698
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND SKIN AT RIGHT KEEL CORRODED BETWEEN FS 676 AND FS 698.  REPLACED SKIN AND INSTALLED DOUBLER AND SHIMS PER EA 99-111913.  L/P 0899472.
